RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2006, Volume 42, Number 12, Pages 1604–1611 (Mi de11600)  

Ordinary Differential Equations

Asymptotic optimization method for a quasilinear system with multidimensional controls

Ya. O. Grudo, A. I. Kalinin

Belarusian State University, Minsk

Full text: PDF file (1112 kB)

English version:
Differential Equations, 2006, 42:12, 1674–1681

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 21.11.2005

Citation: Ya. O. Grudo, A. I. Kalinin, “Asymptotic optimization method for a quasilinear system with multidimensional controls”, Differ. Uravn., 42:12 (2006), 1604–1611; Differ. Equ., 42:12 (2006), 1674–1681

Citation in format AMSBIB
\Bibitem{GruKal06}
\by Ya.~O.~Grudo, A.~I.~Kalinin
\paper Asymptotic optimization method for a quasilinear system with multidimensional controls
\jour Differ. Uravn.
\yr 2006
\vol 42
\issue 12
\pages 1604--1611
\mathnet{http://mi.mathnet.ru/de11600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347115}
\transl
\jour Differ. Equ.
\yr 2006
\vol 42
\issue 12
\pages 1674--1681
\crossref{https://doi.org/10.1134/S0012266106120020}


Linking options:
  • http://mi.mathnet.ru/eng/de11600
  • http://mi.mathnet.ru/eng/de/v42/i12/p1604

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018